Duke Mathematical Journal

Monotone (nonlinear) operators in Hilbert space

George J. Minty

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 29, Number 3 (1962), 341-346.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077470254

Digital Object Identifier
doi:10.1215/S0012-7094-62-02933-2

Mathematical Reviews number (MathSciNet)
MR0169064

Zentralblatt MATH identifier
0111.31202

Subjects
Primary: 47.80

Citation

Minty, George J. Monotone (nonlinear) operators in Hilbert space. Duke Math. J. 29 (1962), no. 3, 341--346. doi:10.1215/S0012-7094-62-02933-2. https://projecteuclid.org/euclid.dmj/1077470254


Export citation